Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
holdthescroll

Regimen dosing question

Recommended Posts

I have taken accutane before and am using the regimen with a relatively clear face. I have only been applying about a half-pump of BP for a week now along with the rest of the regimen, and have noticed improvements. My question is: should I be upping the dose of BP even if I'm seeing results with a half-pump dose? Will a smaller dose of BP cause less reddening of my face? Will I be able to cruise at a small dose for a longer period of time and then up my dose after months go by and be set up to see less redness at the bigger dose (will my face be get used to the BP by then even though it's a smaller dose?)?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×